Journal article icon

Journal article

Pseudoaneurysm of the gastroduodenal artery in chronic pancreatitis.

Publication status:
Published

Actions


Access Document


Authors


Germanos, S More by this author
Soonawalla, Z More by this author
Stratopoulos, C More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Surgical Sciences
Journal:
Journal of the American College of Surgeons
Volume:
208
Issue:
2
Pages:
316
Publication date:
2009-02-05
DOI:
EISSN:
1879-1190
ISSN:
1072-7515
URN:
uuid:3d9e7b9f-9900-4cbc-b3cc-4a901d100fce
Source identifiers:
142061
Local pid:
pubs:142061

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP